# SDR IPXA2025030586446

- Difficulty date: February 21, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 27,394 hours, 17,427 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960433201
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* FAULT: THE R/H CENTER FLAP ASSY HAS A CRACK (1EA) AT RIB LOCATION 12 AFT SIDE.  COMPLIED WITH STEP 17 OF EA 300-5750-27-A3813 PRELIMINARY 1.
